Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Stomach ache. Taking medicine enlarged prostate gland. Looking for suggestion

good afternoon sir, i am ranjit kumar das, age - 41 years / male, height - 5 5 , weight - 61 kgs. in the last february, 2012 i felt right side stomack pain and immediately visit to my house physician and done an USG as desired and didn t find any stomack problem except enlarged prostate gland about 34 gms and residual urine 10ml. After that PSA test done and report shows PSA Level 1.67 ng/ml along with BP - 160 / 90. My house physician prescribed Cap. Urimax 0.4mg and Tab. Sumermet AM on April 2012 and i was continued that and again visit on december 1st week along with another USG Image and the images shows enlarged prostate with 36 gms. doctor prescribed me Cap. Silofast 4 and Tab. Supermet AM for BP - 140 / 80 and i am continuing this till date. Now, you are requested to please suggest me that what will be the next step i have to take and can i fully cure from this above mentioned proble.
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted you are 41 years old and have done USG and revealed Enlarged Prostate 34 gms with minimal post void residue.You can continue the medicines that you are taking now keeping in mind that these drugs have few side effects like Retrograde ejaculation .Please repeat your USG every 6 months to see status of prostate.If you do not have any voiding symptoms you may consult qualified Urologist before you decide to stop taking these drugs on trial basis.Enlarge prostate is a ageing problem and does not get cured permanently with medicines
Answered: Sat, 26 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor